# SDR YNTA200777003

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N770JP
- Make and model: Lear 35A
- Aircraft serial: 210
- Aircraft time: 10,494 hours, 8,823 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Condition: Incorrect
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BINDING OF ELEVATOR FLIGHT CONTROL SYSTEM WITH RUBBING SOUND.  DURING REMOVAL OF RIGHT HAND NOSE PANEL TO GAIN ACCESS TO BOB WEIGHT PANEL FOUND ONE BOLT SECURING BOB WEIGHT PANEL TO BE INCORRECT LENGTH AND TYPE PER THE LEAR 35/36 ILLUSTRATED PARTS CATALOG 27-33-05.  REPLACED BOLT WITH CORRECT TYPE AND LENGTH.  PERFORMED AN OPERATIONAL CHECK OF THE ELEVATOR FLIGHT CONTROL SYSTEM WITH NO DEFECTS FOUND IN ACCORDANCE WITH LEAR JET 35/36 MAINTENANCE MANUAL CHAPTER 27.
